It act like it should I have gone from no period to one every two month on the dot I know when it going start ever time and even before depo I was never that regularly could it no longer working right?can my body be stopping it some how
We are not supposed to be on Depo Provera longer than 2 years without a break. Not unless there is no other form of birth control we can use.
It is known to lead to bone thinning, that can develop into osteoporosis in later life.
Whilst we are on it, we can try to combat this by using a good quality calcium supplement, that contains both vitamin D & magnesium in the correct/necessary ratios, in order to absorb the calcium efficiently. The best one I have found so far, is Osteocare.
Being on Depo Provera for so long, means it's important to ask for an MRI scan to check for bone thinning. Especially if you go on to use the Drug for a few more years.
Taking a break could well be what your body needs, in order to reset the bleeding.
However, if you cannot take a break & want to force the bleeding to stop, you can do one of two things:
Ask your Doctor for drugs to stop the bleeding - In my experience this only works in the short term.
Have your next few Depo Provera shots at shorter intervals - This one always worked for me. You would have your next shot after 9 weeks, then the one after that would be 10 weeks after, & the one after that would be 11 weeks after, & so on until you get back to your normal interval.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2013 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 3 Sep 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers
Posted 12 Jun 2016 • 1 answer